Thread: Injection problem Help!!
06-22-2005, 06:33 PM #1
Injection problem Help!!
Last night I injected three cc's in my glute and when I was finished there was immediatly a lump. The lump has sort of grown a bit but is not painful. I would say it is about the size of a loonie (canadian dollar) and a 1/4' raised off my cheek. Obviously not an absess since it happened immediately but what the hell? I have done many cycles and injections and never before had this. Whadda ya think?
06-22-2005, 06:36 PM #2
Were u in far enough? What size pin did u use? Did u inject slow enough to let the 3cc's absorb?
06-22-2005, 06:37 PM #3
not sure bro. hopefully no biggie.
06-22-2005, 06:50 PM #4
What were u injecting?? 3cc's damn thats a lot..I'm guessing u were mixing to prevent more frequent shots??
06-22-2005, 06:57 PM #5New Member
- Join Date
- Dec 2002
Take a hot shower and massage the area, repeat that every day,
Dont worry about it...
06-22-2005, 07:03 PM #6
you'll be fine..inject slower.
06-22-2005, 07:04 PM #7
Yeah.. It was an 1-1/2 22gu, all the way down. I figure I was at least a minute/cc while injecting which should have been okay. Maybe it is a goiter! hahaha It doesnt hurt so I am not entirely worried. Tren /Test/NPP shot.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)